# SDR 2001UALA01753

- Difficulty date: August 17, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 66,752 hours, 17,363 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 411T2025
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT, AIR LEAK NOISE. FOUND DOOR SEAL FOLDED ON LOWER AFT CORNER OF EMERGENCY DOOR.  LUBED SEAL AND INSTALLED DOOR PROPERLY. EMAC 60 5220 000ZE, PERFORMS A GENERAL VISUAL OF THE O/W EMERGENCY EXIT ON A 1C FREQUENCY.
